# SDR ORJA9560

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Module
- Part number: 0105606003
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS, ONE SECTION INOP.  REMOVED AND REPLACED EMERGENCY LIGHTING LAMP MODULE ASSY.  OPS CHECK GOOD.  (M)
